JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HOLOMORPHIC MAPS ONTO KÄHLER MANIFOLDS WITH NON-NEGATIVE KODAIRA DIMENSION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HOLOMORPHIC MAPS ONTO KÄHLER MANIFOLDS WITH NON-NEGATIVE KODAIRA DIMENSION
Hwang, Jun-Muk; Peternell, Thomas;
  PDF(new window)
 Abstract
This paper studies the deformation theory of a holomorphic surjective map from a normal compact complex space X to a compact manifold Y. We will show that when the target has non-negative Kodaira dimension, all deformations of surjective holomorphic maps come from automorphisms of an unramified covering of Y and the underlying reduced varieties of associated components of Hol(X, Y) are complex tori. Under the additional assumption that Y is projective algebraic, this was proved in [7]. The proof in [7] uses the algebraicity in an essential way and cannot be generalized directly to the setting. A new ingredient here is a careful study of the infinitesimal deformation of orbits of an action of a complex torus. This study, combined with the result for the algebraic case, gives the proof for the setting.
 Keywords
holomorphic maps;complex torus action;
 Language
English
 Cited by
1.
Finite morphisms of projective and Kähler manifolds, Science in China Series A: Mathematics, 2008, 51, 4, 685  crossref(new windwow)
2.
Long-Term Results of Intravitreal Bevacizumab Injection for Macular Edema: Retinal Vein Obstruction and Diabetic Retinopathy, Journal of the Korean Ophthalmological Society, 2009, 50, 2, 211  crossref(new windwow)
 References
1.
F. Campana, Coreduction alqebrique d'un espace analytique faiblement kiihlerien. compact, Invent. Math. 63 (1981), no. 2, 187-223 crossref(new window)

2.
F. Campana and Th. Peternell, Cycle spaces, Several complex variables, VII, 319-349, Encyclopaedia Math. Sci., 74, Springer, Berlin, 1994

3.
A. Fujiki, On automorphism groups of compact Kahler manifolds, Invent. Math. 44 (1978), no. 3, 225-258 crossref(new window)

4.
H. Holmann, Quotienten komplexer Riiume, Math. Ann. 142 (1960/1961), 407-440 crossref(new window)

5.
C. Horst, Compact varieties of surjective holomorphic mappings, Math. Z. 196 (1987), no. 2, 259-269 crossref(new window)

6.
J.-M. Hwang, Rigidity of surjective holomorphic maps to Calabi-Yau manifolds, Math. Z. 249 (2005), no. 4, 767-772 crossref(new window)

7.
J.-M. Hwang, S. Kebekus, and Th. Peternell, Holomorphic maps onto varieties of nonnegative Kodaira dimension, J. Algebraic Geom. 15 (2006), no. 3, 551-561 crossref(new window)

8.
M. Kalka, B. Shiffman, and B. Wong, Finiteness and rigidity theorems for holomorphic mappings, Michigan Math. J. 28 (1981), no. 3, 289-295 crossref(new window)

9.
S. Kebekus and T. Peternell, A refinement of Stein factorization and deformations of surjective morphisms, math.AG /0508285

10.
J. Kollar, Rational curves on algebraic varieties, A Series of Modern Surveys in Mathematics, 32, Springer-Verlag, Berlin, 1996

11.
D. Lieberman, Compactness of the Chow scheme: applications to automorphisms and deformations of Kahler manifolds, Fonctions de plusieurs variables complexes, III (Sem. Francois Norguet, 1975-1977), pp. 140-186, Lecture Notes in Math., 670, Springer, Berlin, 1978 crossref(new window)

12.
J. Noguchi, Meromorphic mappings into compact hyperbolic complex spaces and geometric Diophantine problems, Internat. J. Math. 3 (1992), no. 2, 277-289 crossref(new window)